# SDR C1HA200695002

- Difficulty date: June 12, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AC FAILED TO PRESSURIZE, RAN COM PROCEDURE 2.21.5.  ON DESCENT EQUIP ENTRY LIGHT FLICKERD, RAN COM PROCEDURE 2.52.3.  RETURNED TO DEN.  INSPECTED BOTH E+E DOORS, FOUND TO BE SECURED AND INSPECTED E+E SWITCHES, NO DEFECTS NOTED.  INSPECTED DUCTING AND PACKS OPERATION, OPS CHECK NORMAL.  RAN ENGINES, PRESSURIZED A/C, OPS CHECK NORMAL.  A/C OK TO CONTINUE SERVICE.
